# SDR EIA2007158

- Difficulty date: August 28, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE PYLON RIGHT SIDE NACELLE STA 180 TO NACELLE STA 236YLON SKIRT CHAFED AND FASTENERS SHEARED.  REMOVED EXISTING DAMAGE NR 1 PYLON, RT SKIRT REPAIR DOUBLER AND SHEARED FASTENERS, FABRICATED AND INSTALLED NEW REPAIR DOUBLER AND NEW FASTENERS ON NR 1 PYLON, RT LOWER SKIRT BETWEEN NAC 180 TO STA 236 PER B747 SRM 54-30-03 FIG 36 SHEETS 1-4.
